- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 393875, 8 pages
On a Maximal Number of Period Annuli
1Information Systems and Management Institute, Ludzas Street 91, 1019 Riga, Latvia
2Institute of Mathematics and Computer Science, University of Latvia Rainis Boulevard 29, 1459 Riga, Latvia
Received 30 October 2010; Accepted 30 December 2010
Academic Editor: Elena Braverman
Copyright © 2011 Yelena Kozmina and Felix Sadyrbaev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- M. Sabatini, “Liénard limit cycles enclosing period annuli, or enclosed by period annuli,” The Rocky Mountain Journal of Mathematics, vol. 35, no. 1, pp. 253–266, 2005.
- S. Atslega and F. Sadyrbaev, “Period annuli and positive solutions of nonlinear boundary value problems,” in Proceedings of the 7th Congress of The International Society for Analysis, Its Applications and Computation (ISAAC '09), July 2009, http://www.isaac2009.org/Congress/Welcome.html.
- M. Sabatini, “On the period function of ,” Journal of Differential Equations, vol. 196, no. 1, pp. 151–168, 2004.
- S. Atslega and F. Sadyrbaev, “Multiple solutions of the second order nonlinear Neumann BVP,” in Proceedings of the 6th International Conference on Differential Equations and Dynamical Systems, pp. 100–103, Watam Press, Baltimore, Md, USA, May 2009.